# SDR HEEA084921

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,796 hours
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624810
- Part serial: 1210518
- Condition: Broken
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS WILL NOT FIND ITSELF. FOUND ANTENNA BROKEN BEYOND REPAIR.  SCRAPPED.
